# SDR 2000UALA00203

- Difficulty date: April 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Aircraft time: 61,746 hours, 35,439 cycles
- Engine: Pwa JT8D15
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Separated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED THAT APU MADE A LOUD BANG.  APU SOUNDED DIFFERENT AFTER THAT.  THE CABIN FLOOR VIBRATED THEN THERE WAS SMOKE IN THE COCKPIT.  *S/D*  NO CAUSE REPORTED.  DENVER LINE PERSONNEL REPLACED CLAMP AFTER FLOW MULTIPLIER BYPASS VALVE.  OPERATIONALLY CHECKED OK AND LEAK CHECKED OK.
